| Model Number |
430005-57 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the claim against the product by the customer noting the medium-large clip applier failed to clip, an investigation was completed to determine the cause of this reported event.Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The instrument was analyzed and the reported failure was neither replicated nor confirmed.The instrument was placed and driven on an in-house system.The instrument passed the recognition and engagement tests.The instrument moved intuitively with a full range of motion in all directions.The grips opened and closed properly.The instrument passed the clip test.The instrument was fully functional.No product issue was identified.The complaint regarding clip application failure was not confirmed by failure analysis.Blank mdr fields: the missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Field e4 is blank because it is unknown if the initial reporter submitted a report to the fda.Fields g5 and g7 are not applicable.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the medium-large clip applier failed to clip.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: there was only one sp medium-large clip applier.The issue was from a clinical trial from 8 or 9 months ago.No further information was available.